Follow
Jan Žemlička
Jan Žemlička
associate professor
Verified email at tiscali.cz - Homepage
Title
Cited by
Cited by
Year
Torsion classes generated by silting modules
S Breaz, J Žemlička
282018
Completely coretractable rings
J Zemlicka
Bulletin of the Iranian Mathematical Society 39 (3), 523-528, 2013
232013
When products of self-small modules are self-small
J Žemlička
Communications in Algebra® 36 (7), 2570-2576, 2008
222008
When every self-small module is finitely generated
S Breaz, J Žemlička
Journal of Algebra 315 (2), 885-893, 2007
212007
Mod-retractable rings
MT Koşan, J Žemlička
Communications in Algebra 42 (3), 998-1010, 2014
192014
Steady ideals and rings
J Žemlička, J Trlifaj
Rendiconti del Seminario Matematico della Università di Padova 98, 161-172, 1997
191997
Part III Contributed Papers-Steadiness is tested by a single module
J Zemlicka
Contemporary Mathematics 273, 301, 2001
142001
Criteria of steadiness
P Růžička, J Trlifaj, J Žemlička
Abelian Groups, Module Theory, and Topology, 359-372, 2019
122019
Criteria of steadiness
P Ruzicka, J Trlifaj, J Zemlicka
Abelian Groups, Module Theory, and Topology 201, 1998
12*1998
Classes of dually slender modules
J Zemlicka
Proceedings of the Algebra Symposium, Cluj, 129-137, 2005
112005
Algebraic properties of word equations
Š Holub, J Žemlička
Journal of Algebra 434, 283-301, 2015
82015
Compactness in abelian categories
P Kálnai, J Žemlička
Journal of Algebra 534, 273-288, 2019
72019
Rings such that, for each unit u, u− un belongs to the Jacobson radical
MT Koşan, TC Quynh, T Yıldırım
Hacettepe Journal of Mathematics and Statistics 49 (4), 1397-1404, 2020
62020
Steadiness of regular semiartinian rings with primitive factors artinian
J Žemlicka
J. Algebra 304, 500-509, 2006
62006
Kernels of homomorphisms between uniform quasi-injective modules
MT Koşan, TC Quynh, J Žemlička
Journal of Algebra and Its Applications 21 (08), 2250158, 2022
52022
Autocompact objects of Ab5 categories
J Dvořák, J Žemlička
arXiv preprint arXiv:2102.04818, 2021
52021
On modules and rings with the restricted minimum condition
M Koşan, J Žemlička
Colloquium Mathematicum 1 (140), 75-86, 2015
52015
UNJ-rings
MT Koşan, TC Quynh, J Žemlička
Journal of Algebra and Its Applications 19 (09), 2050170, 2020
42020
On group modules
MT Kosan, J Zemlicka
J. Algebra Appl 19 (7), 11, 2020
42020
Commutative tall rings
T PENK, JAN ŽEMLIČKA
Journal of Algebra and Its Applications 13 (04), 1350129, 2014
42014
The system can't perform the operation now. Try again later.
Articles 1–20